# SDR ASAA2017081221608

- Difficulty date: August 12, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,900 hours, 11,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: 00000
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES WITH RESET. ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL  BITE PROCEDURE IAW FIM 21-62, TASK 801.  NO FAULTS WERE LOGGED. PRECAUTIONARY RAN LEFT AND RIGHT PACKS ON GROUND FOR 1 HOUR, NO FAULTS LOGGED.
